On the asphericity of regions in a 3-sphere

J. Whitehead

Fundamenta Mathematicae (1939)

  • Volume: 32, Issue: 1, page 149-166
  • ISSN: 0016-2736

How to cite


Whitehead, J.. "On the asphericity of regions in a 3-sphere." Fundamenta Mathematicae 32.1 (1939): 149-166. <http://eudml.org/doc/213054>.

author = {Whitehead, J.},
journal = {Fundamenta Mathematicae},
keywords = {Topology},
language = {eng},
number = {1},
pages = {149-166},
title = {On the asphericity of regions in a 3-sphere},
url = {http://eudml.org/doc/213054},
volume = {32},
year = {1939},

AU - Whitehead, J.
TI - On the asphericity of regions in a 3-sphere
JO - Fundamenta Mathematicae
PY - 1939
VL - 32
IS - 1
SP - 149
EP - 166
LA - eng
KW - Topology
UR - http://eudml.org/doc/213054
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.